CureZone   Log On   Join
Re: Curcumin 95% causing diarrhea
 
BrightSideOfLife Views: 745
Published: 24 months ago
 
This is a reply to # 2,423,639

Re: Curcumin 95% causing diarrhea


The burps could be a reaction to acid. Urease bacteria in the stomach can be a cause of that. Not all the Vitamin C (ascorbic acid) will be encapsulated and it will most likely have a fairly low pH which they might be reacting to.

Do you get burps (carbon dioxide) when you consume other acids? Have you ever noticed that?

It might be worth you testing for that with some other acids such as lemon or vinegar. Mix some saliva with it before swallowing and see if you burp. There are many urease positive bacteria besides h. pylori.

Can't you mix it with something to help hide the taste?

As I mentioned, the German stuff is not difficult for me to drink. I have had bad experiences with Now foods soya lecithin which was a thick sticky syrup and very difficult to make use of.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.313 sec, (1)